# SDR 09212005D

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 20,716 hours, 31,702 cycles
- Engine: Pwa PT6A6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005
- Part serial: 11476561
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON LEFT ENGINE START AT 44 PERCENT, ITT ROSE RAPIDLY AND ABORTED START AT 980 DEGREES CELSIUS (ENG AT 980 DEGREES FOR LESS THAN 5 SECS BEFORE SHUTDOWN).  REMOVED AND REPLACED LEFT FUEL CONTROL.  OPS CHECK GOOD.
